Alert archive / Pennsylvania / River Flood Warnings in 2021
River Flood Warning 12, NWS Binghamton, NY
NWS Binghamton, NY issued this river flood warning at Sep 1, 2021, 9:38 AM EDT for Pike County, Wayne County, Pennsylvania. It took effect at Sep 1, 2021, 8:00 PM EDT. It was in force for 19 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2021, 9:38 AM EDT (13:38 UTC)
- In effect from
- Sep 1, 2021, 8:00 PM EDT
- Expired
- Sep 2, 2021, 3:19 PM EDT
- In force
- 19 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Pike County, PA, Wayne County, PA
The radar
The Binghamton radar (KBGM), 108 km from the middle of the area, began a volume at 13:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Lackawaxen River at Hawley (HWYP1). The gauge peaked at 14.24 ft at Sep 2, 2021, 1:00 AM EDT.
- Action stage
- 11 ft
- Minor stage
- 14 ft
- Moderate stage
- 20 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01431500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
833
WGUS41 KBGM 011338
FLWBGM
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Binghamton NY
938 AM EDT Wed Sep 1 2021
...The National Weather Service in Binghamton NY has issued a Flood
Warning for the following rivers in Pennsylvania...
Lackawaxen River At Hawley affecting Pike and Wayne Counties.
For the Lackawaxen River Basin...including Hawley...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
&&
PAC103-127-020145-
/O.NEW.KBGM.FL.W.0012.210902T0500Z-210903T0937Z/
/HWYP1.1.ER.210902T0500Z.210902T1200Z.210902T2136Z.NO/
938 AM EDT Wed Sep 1 2021
The National Weather Service in Binghamton has issued a
* Flood Warning for
the Lackawaxen River At Hawley.
* From late tonight to early Friday morning.
* At 9:15 AM EDT Wednesday the stage was 3.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage just
after midnight tonight to a crest of 11.8 feet tomorrow morning.
It will then fall below flood stage tomorrow afternoon.
&&
LAT...LON 4150 7518 4148 7511 4148 7501 4146 7499
4144 7512 4148 7521
$$
BJT6 follow-up statements
481
WGUS41 KBGM 011929
FLWBGM
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Binghamton NY
329 PM EDT Wed Sep 1 2021
...Forecast flooding changed from Minor to Moderate severity and
increased in duration for the following rivers in Pennsylvania...
Lackawaxen River At Hawley affecting Pike and Wayne Counties.
For the Lackawaxen River Basin...including Hawley...Moderate
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
&&
PAC103-127-020730-
/O.EXT.KBGM.FL.W.0012.210902T0000Z-210903T1700Z/
/HWYP1.2.ER.210902T0000Z.210902T1200Z.210903T0500Z.NO/
329 PM EDT Wed Sep 1 2021
...Forecast flooding increased from Minor to Moderate severity and
increased in duration until early Friday afternoon...
The Flood Warning continues for
the Lackawaxen River At Hawley.
* From this evening to early Friday afternoon.
* At 3:15 PM EDT Wednesday the stage was 9.0 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
evening to a crest of 12.5 feet tomorrow morning. It will then
fall below flood stage early Friday morning.
&&
LAT...LON 4150 7518 4148 7511 4148 7501 4146 7499
4144 7512 4148 7521
$$
Kistner785
WGUS81 KBGM 012241
FLSBGM
Flood Statement
National Weather Service Binghamton NY
641 PM EDT Wed Sep 1 2021
...The Flood Warning continues for the following rivers in
Pennsylvania...
Lackawaxen River At Hawley affecting Pike and Wayne Counties.
For the Lackawaxen River Basin...including Hawley...Moderate
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
&&
PAC103-127-021045-
/O.CON.KBGM.FL.W.0012.210902T0000Z-210903T1700Z/
/HWYP1.2.ER.210902T0000Z.210902T1200Z.210903T0500Z.NO/
641 PM EDT Wed Sep 1 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Lackawaxen River At Hawley.
* Until early Friday afternoon.
* At 6:15 PM EDT Wednesday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
evening to a crest of 12.5 feet tomorrow morning. It will then
fall below flood stage early Friday morning.
&&
LAT...LON 4150 7518 4148 7511 4148 7501 4146 7499
4144 7512 4148 7521
$$
Kistner325
WGUS81 KBGM 020153
FLSBGM
Flood Statement
National Weather Service Binghamton NY
953 PM EDT Wed Sep 1 2021
...The Flood Warning continues for the following rivers in
Pennsylvania...
Lackawaxen River At Hawley affecting Pike and Wayne Counties.
For the Lackawaxen River Basin...including Hawley...Moderate
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
&&
PAC103-127-021400-
/O.EXT.KBGM.FL.W.0012.000000T0000Z-210903T0900Z/
/HWYP1.2.ER.210901T2230Z.210902T0600Z.210902T2100Z.NO/
953 PM EDT Wed Sep 1 2021
...The Flood Warning is now in effect until early Friday morning...
The Flood Warning continues for
the Lackawaxen River At Hawley.
* Until early Friday morning.
* At 9:30 PM EDT Wednesday the stage was 12.9 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 9:30 PM EDT Wednesday was 12.9 feet.
* Forecast...The river is expected to rise to a crest of 14.0 feet
just after midnight tonight. It will then fall below flood stage
tomorrow afternoon.
&&
LAT...LON 4150 7518 4148 7511 4148 7501 4146 7499
4144 7512 4148 7521
$$
Kistner613
WGUS81 KBGM 020604
FLSBGM
Flood Statement
National Weather Service Binghamton NY
204 AM EDT Thu Sep 2 2021
...The Flood Warning is extended for the following rivers in
Pennsylvania...
Lackawanna River At Old Forge affecting Lackawanna County.
Lackawaxen River At Hawley affecting Pike and Wayne Counties.
For the Lackawanna River Basin...including Old Forge...Moderate
flooding is forecast.
For the Lackawaxen River Basin...including Hawley...Moderate
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
&&
PAC069-021815-
/O.EXT.KBGM.FL.W.0013.000000T0000Z-000000T0000Z/
/OFRP1.1.ER.210901T2315Z.210902T0600Z.210902T1038Z.NO/
204 AM EDT Thu Sep 2 2021
...The Flood Warning is now in effect until further notice...
The Flood Warning continues for
the Lackawanna River At Old Forge.
* Until further notice.
* At 1:45 AM EDT Thursday the stage was 12.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...the river crested at 13.5 feet at 1:45 AM EDT
Thursday.
* Forecast...The river is expected to continue to fall to below
flood stage later this morning.
* Impact...At 13.0 feet, Moderate flooding begins. Water begins to
affect some homes and businesses on both sides of the river
&&
LAT...LON 4141 7573 4136 7566 4130 7577 4136 7580
$$
PAC103-127-021815-
/O.EXT.KBGM.FL.W.0012.000000T0000Z-000000T0000Z/
/HWYP1.2.ER.210901T2230Z.210902T0515Z.210902T2100Z.NO/
204 AM EDT Thu Sep 2 2021
...The Flood Warning is now in effect until further notice...
The Flood Warning continues for
the Lackawaxen River At Hawley.
* Until further notice.
* At 1:45 AM EDT Thursday the stage was 14.3 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The river appears to be cresting presently, at a
stage of 14.3 feet.
* Forecast...The river is expected to fall below flood stage this
afternoon and continue falling to 5.1 feet Saturday evening.
&&
LAT...LON 4150 7518 4148 7511 4148 7501 4146 7499
4144 7512 4148 7521
$$
MPH775
WGUS81 KBGM 021257
FLSBGM
Flood Statement
National Weather Service Binghamton NY
857 AM EDT Thu Sep 2 2021
...The Flood Warning continues for the following rivers in
Pennsylvania...
Lackawaxen River At Hawley affecting Pike and Wayne Counties.
For the Lackawaxen River Basin...including Hawley...Moderate
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
&&
PAC103-127-030100-
/O.CON.KBGM.FL.W.0012.000000T0000Z-000000T0000Z/
/HWYP1.2.ER.210901T2230Z.210902T0515Z.210903T0600Z.NO/
857 AM EDT Thu Sep 2 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Lackawaxen River At Hawley.
* Until further notice.
* At 8:30 AM EDT Thursday the stage was 13.4 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:30 AM EDT Thursday was 14.3 feet.
* Forecast...The river is expected to fall below flood stage just
after midnight tonight and continue falling to 5.0 feet early
Sunday morning.
&&
LAT...LON 4150 7518 4148 7511 4148 7501 4146 7499
4144 7512 4148 7521
$$
MJM990
WGUS81 KBGM 021919
FLSBGM
Flood Statement
National Weather Service Binghamton NY
319 PM EDT Thu Sep 2 2021
...The Flood Warning is cancelled for the following rivers in
Pennsylvania...
Lackawaxen River At Hawley affecting Pike and Wayne Counties.
PAC103-127-022030-
/O.CAN.KBGM.FL.W.0012.000000T0000Z-210902T1919Z/
/HWYP1.2.ER.210901T2230Z.210902T0515Z.210902T1821Z.NO/
319 PM EDT Thu Sep 2 2021
...The Flood Warning for the Lackawaxen River At Hawley has been
cancelled...
The Flood Warning is cancelled for
the Lackawaxen River At Hawley.
* At 3:00 PM EDT Thursday the stage was 10.5 feet.
* Flood stage is 11.0 feet.
* Forecast...The river is expected to fall to 4.7 feet early Sunday
afternoon.
&&
LAT...LON 4150 7518 4148 7511 4148 7501 4146 7499
4144 7512 4148 7521
$$
KistnerWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this river flood warning went out at Sep 1, 7:31 AM EDT, 2 hours 7 minutes earlier.
Area forecast discussion, Sep 1, 7:31 AM EDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
731 AM EDT Wed Sep 1 2021
.SYNOPSIS...
Heavy rain associated with the remnants of Ida will move into
much of the area today. While much of the Finger Lakes and
Mohawk Valley will stay mostly dry, rainfall will be very heavy
further to the south, especially across Northeastern
Pennsylvania and into the Catskills and Poconos. Some of these
areas will see major flash flooding later this afternoon and
into the overnight hours. Rain will end by Thursday morning,
with spectacular fall weather expected from Thursday afternoon
into Saturday.
&&
.NEAR TERM /THROUGH THURSDAY/...
545 AM Update...
Bottom Line Up Front:
Major flash flooding event is looking more likely late this
afternoon into the overnight hours for portions of NE PA into
the Catskills, including the Scranton and Wilkes Barre urban
corridor. Northern Tier of PA still expected to see slightly
lower rainfall amounts, but still significant flash flood
potential. A very sharp cutoff in the northern extent of
precipitation is expected across the Southern Tier of NY.
Silver lining:
The heaviest rainfall looks to stay just south of the upper
reaches of the Susquehanna River, which is expected to limit the
severity of any main stem river flood potential. Larger
tributaries and areas downstream of our CWA/HSA are another
story. We'll be coordinating closely with RFCs this morning and
reassess river flooding potential accordingly.
Ida's remnant surface low was located over eastern Kentucky this
morning, with a warm front draped across Virginia, and a surface
trough extending northeast across the Appalachians into
northeast PA.
Models have converged on the solution offered up by the ECMWF
the past couple nights which favored a more mature extratropical
cyclone with a stronger frontogenesis band further inland and
extending in more of a SW-NE orientation. As the surface low
tracks to the east-northeast this afternoon, this band of
precipitation will continue to intensify as deep low/mid level
moisture advection pushes up the mid-Atlantic coast, and upper
level divergence enhances in the right entrance region of a jet
streak over southern Quebec (which consequently is a little
stronger and slightly further south than earlier models
suggested). the heaviest rainfall rates will likely be over NE
PA between 4 PM and 11 PM as PW values >2,00 inches impinge on
the area and low level moisture convergence and upper level
support for lift are maximized. Max rainfall rates of 1 to 3
inches/hour are possible, with more intense, but briefer
downpours likely.
The Wyoming Valley to Southern Catskills stretch is still
expected to see the heaviest rainfall, but totals have been
increased to the 4 to 6 inch range, with more of the Scranton-
Wilkes Barre area on the upper end (5+ inches) of that range.
Localized higher amounts are expected due to mesoscale
enhancement and orographic effects. Would not be surprised to
see a few gauges register 7 to 8 inches. Flash flood watch
continues for these areas, obviously, but enhanced the wording a
bit more as major flash flooding is looking increasingly likely,
not just in the mountains, but also the urban stretch between
Scranton and Wilkes-Barre, including its steep-sided valley.
Further north, 2-4 inches looks likely across the Northern Tier
of PA into the northern/western Catskills (Delaware County NY),
with locally higher amounts (around 5") possible. This is still
sufficient for significant flash flooding.
A very sharp cutoff in precip is still expected from the
Southern Tier of NY into the Susquehanna headwaters. Most of
these areas will see 1-2 inches, with some 2-3 inch amounts
impinging on far SE Broome County near the Delaware border, and
coming very close to the NY/PA line. Considering there are
several flashy basins on the left bank of the Susquehanna (from
Binghamton to Waverly/Sayre) that reach back into Pennsylvania
(and the heavier rainfall), we decided to add Broome and Tioga
(NY) Counties to the watch area. The risk in these areas is
generally lower than elsewhere, and highly conditional on the
placement of the heaviest rainfall.
Finger Lakes and Mohawk Valley are still looking good. Plenty of
clouds and maybe some showers on the fringes, but drier
northerly flow will keep the hazardous rainfall at bay.
The system looks to clear out a little quicker on Thursday
morning, though runoff and impacts will likely last longer than
the rain. Trimmed the Watch period back to end at 15Z Thursday
(11 AM EDT), though most of the rain will be east of the area
shortly after sunrise Thursday.
Dry northerly flow will still bring that remarkable change in
time for Thursday afternoon.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
445 am update...
Dry and cool conditions are expected during this period as high
pressure will be over the region and a cooler airmass results in
pleasant temperatures.
High pressure begins to build Thursday night as the remnants of Ida
are well out of our area. Northerly flow advects cooler air into the
region with will bring the overnight lows into the upper 40s to low
50s, with slightly warmer temps in the upper parts of the Finger
Lakes region. Friday will be a beautiful day, though could be on the
cool side for some. Highs are expected to be in the upper 60s and
low 70s. Mostly to partly sunny skies are expected. The overnights
temps will be similar to Thursday night, with upper 40s to low 50s
expected once again.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
445 am update...
The long term will start out dry but there will be multiple chances
for rain showers beginning Sunday. Warmer weather is also expected.
The high pressure sticks around for one more day, resulting in a
pleasant start to the holiday weekend. Dry conditions are expected
Saturday with temps climbing into the 70s area-wide. Overnight lows
will range from the mid 50s to low 60s, with slightly cooler
conditions in some of the higher elevations. An upper level low in
Canada brings a trough into the Great Lakes region during the
overnight, resulting in SW flow. This will bring moisture into the
area as well as rain showers Sunday through Sunday night as a weak
warm front moves through the area. There could be a rumble or two of
thunder as well, but instability looks minimal at this time.
Sunday's temps will once again be in the 70s and then fall into the
50s during the overnight.
Additional shortwaves move through during the early part of next
week. Rain showers on Monday will likely be limited to CNY while NEPA
stays dry. It does not appear that Monday will be a washout, so
there should be many dry hours across CNY as well. The best chances
for rain showers across the area will be Tuesday as another
shortwave moves through. Temperatures during the early part of the
week will be similar to those over the weekend.
&&
.AVIATION /12Z WEDNESDAY THROUGH MONDAY/...
Expect a steady decrease in ceiling heights through the day, as
the remnants of Ida interact with a stalled out frontal
boundary. Lowest ceilings/visibility (and heaviest rain) will be
at AVP after 20Z as the deepest moisture and heaviest rainfall
moves into the area. Ceilings look to briefly drop below 1K feet
for a few hours in this period, with visby as low as 1SM.
Elsewhere expect widespread MVFR to IFR across the twin tiers,
with VFR and drier conditions at RME and SYR.
North-northeast winds could gust at 10 to 15 knots late this
afternoon.
Precip should clear out of the area late tonight, generally
before 12Z 9/2, with VFR prevailing on Thursday.
Outlook...
Thursday Night through Saturday...Drier NW flow will prevail
through Friday. Valley fog will be possible Thursday
night/Friday morning, mainly in sheltered valleys given light
but steady NW flow and drier air aloft. Light southwest flow
returns on Saturday.
Sunday and Monday...Scattered rain showers and isolated
thunderstorms with associated restrictions.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch through Thursday morning for PAZ038>040-043-
044-047-048-072.
NY...Flash Flood Watch through Thursday morning for NYZ055>057-062.
&&
SYNOPSIS...MPH
NEAR TERM...MPH
SHORT TERM...BTL
LONG TERM...BTL
AVIATION...MPHHazardous weather outlook, Sep 1, 6:50 AM EDT, 2 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 650 AM EDT Wed Sep 1 2021 NYZ062-PAZ043-044-047-048-072-021100- Sullivan-Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne- 650 AM EDT Wed Sep 1 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...Today and tonight. Major flash flooding is possible this afternoon and evening. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. No hazardous weather is expected Friday and beyond. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected. But spotters are encouraged to share rainfall and flooding reports if they can be obtained safely. NYZ055>057-PAZ038>040-021100- Tioga-Broome-Delaware-Bradford-Susquehanna-Northern Wayne- 650 AM EDT Wed Sep 1 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. No hazardous weather is expected from Thursday afternoon and beyond. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected. But spotters are encouraged to share rainfall and flooding reports if they can be obtained safely. NYZ024-045-046-021100- Chemung-Chenango-Otsego- 650 AM EDT Wed Sep 1 2021 This Hazardous Weather Outlook is for central New York. .DAY ONE...Today and tonight. While some rain is possible today and tonight, the heavy rain with the risk of flash flooding is expected to be focused just south of the area this afternoon and tonight. Keep tabs on the latest forecast in case the heavier rain shifts a little further north. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ009-015>018-022-023-025-036-037-044-021100- Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben- Schuyler-Tompkins-Madison-Southern Oneida-Cortland- 650 AM EDT Wed Sep 1 2021 This Hazardous Weather Outlook is for central New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 10:02 AM EDT | Areal Flood Advisory | BGM | Lackawanna, Luzerne | 60 min |
| Sep 1, 11:02 AM EDT | Flash Flood Warning | BGM | Lackawanna, Luzerne | 13 hr |
| Sep 1, 11:40 AM EDT | Areal Flood Advisory | BGM | Lackawanna, Luzerne, Pike, Wayne, Wyoming | 6 hr |
| Sep 1, 1:00 PM EDT | Flash Flood Warning | BGM | Lackawanna, Luzerne, Pike, Wayne, Wyoming | 11 hr |
| Sep 1, 4:00 PM EDT | Flash Flood Warning | BGM | Pike, Wayne | 10 hr |
| Sep 1, 4:44 PM EDT | River Flood Warning | BGM | Lackawanna | 13 hr |
Nearby
River Flood Warnings in Pennsylvania, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.